# SDR DALA2020032702047

- Difficulty date: March 22, 2020
- Submitted: March 27, 2020
- Operation: Air carrier
- Aircraft: N583NW
- Make and model: Boeing 757351
- Aircraft serial: 32983
- Aircraft time: 62,219 hours, 20,164 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Plate
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SHIP 5803 CORROSION ON RIGHT SIDE PLATE FROM STA 1310 TO 1380 AT AFT CARGO COMPARTMENT. CORRECTIVE AVCTION: SUMMARY OF NRC 00156, CORROSION LEVEL 2, SIDE PLATE WAS REPLACED PER B757-300 SRM AND DWG. (1536782)
